MAUDE Adverse Event Report: SMITHS MEDICAL INTERNATIONAL, LTD. PNEUPAC MEDIC RESPONDER VENT; VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)

SMITHS MEDICAL INTERNATIONAL, LTD. PNEUPAC MEDIC RESPONDER VENT; VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)
Catalog Number 120002V
Medical Device Problem Codes Free or Unrestricted Flow (2945); Device Difficult to Maintain (3134)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the oxygen free flows when plugged into oxygen.Preventative maintenance (pm) needed.Patient involvement unknown.
 
Additional Manufacturer Narrative
B3: date of event and d4: udi number is unknown; no information has been provided to date.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Additional Manufacturer Narrative
Other, other text: additional information is provided for h.2, h.3, and h.6.One device was received for evaluation.Visual inspection revealed the device air mix switch cam assembly was damaged.Functional testing was performed, and the reported issue was unable to be replicated.However, on closer inspection, the air mix switch cam assembly has been subjected to impact force.The root cause could not be determined.Product is beyond a year from manufacture date and there was no indication of a manufacturing defect during the investigation, so a dhr review was not performed.The service history review found the previous service replaced the oscillator which is related to the complaint.For all enquiries or follow-up questions related to the record, do not use (b)(6) located in sections g.1., please direct those to the following: (b)(6).
 
Additional Manufacturer Narrative
D4: udi updated **udi related data quality updates only**.

Brand Name
PNEUPAC MEDIC RESPONDER VENT
Common Device Name
VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)
Manufacturer (Section D)
SMITHS MEDICAL INTERNATIONAL, LTD.
bramingham business park, enterprise way
luton, bedforshire LU3 4 BU
UK  LU3 4BU
Manufacturer (Section G)
NULL
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key17971750
Report Number3012307300-2023-09782
Device Sequence Number7044380
Product Code BTL
UDI-Device Identifier10610586045479
UDI-Public(01)10610586045479(11)121001
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K020899
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number120002V
Was Device Available for Evaluation? No
Date Returned to Manufacturer09/28/2023
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/22/2023
Supplement Date Received by Manufacturer03/18/2024
Not provided
Initial Report FDA Received Date10/20/2023
Supplement Report FDA Received Date07/01/2024
08/07/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/01/2012
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown